# SDR 08FDEA01450

- Difficulty date: April 17, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 33,290 hours, 15,064 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pitch Link
- Part number: MS28775015
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF WITH BOTH SELECTOR.  GEAR HANDLE WOULD NOT COME PASSED THE NORMAL POSITION.  PRESSURE INDICATOR POP OUT.  T/S IN PROGRAM.  NEED PART.  T/S FOUND PITCH DAMPER AIR CHARGE VALVE PACKING DAMAGED.  REMOVED AND REPLACED PACKING AND SERVICING PITCH DAMPER WITH NITROGEN PER AMM 12-12-30-0.  INSPECTED NOT LEAK FOUND.  A/C OK FOR SERVICE.
